# SDR 2000UALA00464

- Difficulty date: August 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N949UA
- Make and model: Boeing 737522
- Aircraft serial: 26692
- Aircraft time: 22,693 hours, 14,545 cycles
- Engine: Ge CFM56*
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225125001
- Part serial: 1269
- Condition: Failed
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR SYSTEM NOT RELIABLE.  *S/D*  THE WEATHER RADAR SCANNER WAS REPLACED, AND OPS CHECKED OK.
